# SDR 02FDEA00681

- Difficulty date: September 21, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727-200
- Aircraft serial: 21670
- Aircraft time: 32,762 hours, 23,572 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME FAILSAFE CHORD AT BS 804, STR 14R.  R&R FRAME PER SRM 51-40-3.
